Previous |  Up |  Next

Article

Summary:
The objective of this paper is to give two descriptions of the $\scr A r$-free products of archimedean $\ell $-groups and to establish some properties for the $\scr A r$-free products. Specifically, it is proved that $\scr A r$-free products satisfy the weak subalgebra property.
References:
[1] M. Anderson, T. Feil: Lattice-Ordered Groups (Introduction). D. Reidel Publishing Company, 1988. MR 0937703
[2] S.J. Bernau: Free abelian lattice groups. Math. Ann. 180 (1969), 48–59. DOI 10.1007/BF01350085 | MR 0241340 | Zbl 0157.36801
[3] P. Conrad: Lattice-Ordered Groups. Tulane Lecture Notes, Tulane University, 1970. Zbl 0258.06011
[4] A.M.W. Class, W.C. Holland: Lattice-Ordered Groups (Advances and Techniques). Kluwer Academic Publishers, 1989. MR 1036072
[5] G. Gratzer: Universal Algebra, 2 nd ed. Springer-Verlag, New York, 1979. MR 0538623
[6] W.C. Holland, E. Scringer: Free products of lattice-ordered groups. Algebra Universalis 2 (1972), 247–254. DOI 10.1007/BF02945034 | MR 0319843
[7] J. Martinez: Free products in varieties of lattice ordered groups. Czechoslovak Math. J. 22(97) (1972), 535–553. MR 0311536 | Zbl 0247.06022
[8] J. Martinez: Free products of abelian $l$-groups. Czechoslovak Math. J. 23(98) (1973), 349–361. MR 0371770 | Zbl 0298.06023
[9] J. Martinez (ed): Ordered Algebraic Structure, 11–49. Kluwer Academic Publishers, 1989. MR 1094821
[10] W.B. Powell, C. Tsinakis: Free products of abelian $l$-groups are cardinally indecomposable. Proc. Amer. Math. Soc. 86 (1982), 385–390. MR 0671199
[11] W.B. Powell, C. Tsinakis: Free products in the class of abelian $l$-groups. Pacific J. Math. 104 (1983), 429–442. DOI 10.2140/pjm.1983.104.429 | MR 0684301
[12] W.B. Powell, C. Tsinakis: Free products of lattice ordered groups. Algebra Universalis 18 (1984), 178–198. DOI 10.1007/BF01198527 | MR 0743466
[13] W.B. Powell, C. Tsinakis: Disjointness conditions for free products of $l$-groups. Archiv. Math. 46 (1986), 491–498. DOI 10.1007/BF01195016 | MR 0849853
[14] Dao-Rong Ton: Note on free abelian lattice groups (to appear).
[15] Dao-Rong Ton: Free archimedean $l$-groups. Mathematica Scandinavica 74 (1994), 34–48. MR 1277787
[16] W.C. Weinberg: Free lattice-ordered abelian lattice groups. Math. Ann. 15 (1963), 187–199.
Partner of
EuDML logo